# SDR CALA2024061701811

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 105,858 hours, 14,270 cycles
- Engine: Pwa PW4090
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8088001
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL FLOW WILL NOT SHUT OFF WITH CUTOFF SWITCH OR FIRE HANDLE. RECONNECTED D71024P AT CORE/STRUT AND NOW HAVE 28VDC AT FMU D71124. REQUIRES OPS CHECK. WITH NO FIRE OR SMOKE. CONNECTOR DM76001C. SHOOK DOWN WIRES FROM FMU TO CORE/STRUT CONNECTOR, UNABLE TO DUPLICATE.   PERFORMED WET/DRY MOTOR AND FUEL SHUTOFF CONTROL OPS GOOD. TROUBLESHOT MX MSG 73-60211 PER FIM 73-22 TASK 801 AND WDM PERF WIRING CHECK IN REF FIM 73-22 TASK 801. CHECKED CONNECTOR WHILE PERFORMING THE ENGINE RUNS FOR THE INSTALLATION OF THE LT 76-21-71-1. FOUND 11VDC ACROSS PIN 1 TO 14 ON CONNECTOR DM76001C DM76001C, PIN 1 ( PIN 14 TO GROUND). PERF MEGG CHECK ON FMU, PERFORMED TEST 6 IN REF. TO AMM 71-00-00 AND HAD A FAULT, SHOULD BE 28 AND HIGH RESISTANCE FROM PIN 14 TO D71024P PIN 4. CONNECTOR DM76001C FROM PIN 1 TO PIN 14. WIRE CHECKED GOOD. AFTER THE ENGINE WAS SHUT DOWN. MX MESSAGE 73-40231 FMU SOV DISCONNECTED D71074J/P AND CHECKED WIRES, NO FAULTS FOUND. DISSCONNECT, CLEAN, AND SECURED CONNECTORS DM76001C, D71074, AND POSITION FEEDBACK IS OUT OF RANGE.ENGINE RAN AND SHUTDOWN FINE T/S PER FIM 73-22 TASK 803 AND FAULT IS NOT ACTIVE. COULD NOT DUPLICATE FAULT AFTER MULTIPLE ENGINE RUNS. ENGINE SHUT DOWN EVERY TIME WITH NO SMOKE OR FIRE. NO OTHER FAULTS NOTED AT THIS TIME. COULD NOT DUPLICATE THE FAULT.
